MathSciNet Relay Station
MathSciNet bibliographic data
MR1675055 (2000a:60039) 60F10 (60J55)
de Acosta, A.; Ney, Peter Large deviation lower bounds for arbitrary additive functionals of a Markov chain. Ann. Probab. 26 (1998), no. 4, 1660–1682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement